Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 608976, 8 pages
http://dx.doi.org/10.1155/2009/608976
Research Article

On the Recursive Sequence

College of Computer Science, Chongqing University, Chongqing 400044, China

Received 15 December 2008; Accepted 7 May 2009

Academic Editor: Guang Zhang

Copyright © 2009 Fangkuan Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=α+xn1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. M. El-Owaidy, A. M. Ahmed, and M. S. Mousa, “On asymptotic behaviour of the difference equation xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 12, no. 1-2, pp. 31–37, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. DeVault, C. Kent, and W. Kosmala, “On the recursive sequence xn+1=p+xnk/xn,” Journal of Difference Equations and Applications, vol. 9, no. 8, pp. 721–730, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. S. Berenhaut and S. Stević, “A note on positive non-oscillatory solutions of the difference equation xn+1=α+xnkp/xnp,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 495–499, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. S. Berenhaut, J. D. Foley, and S. Stević, “The global attractivity of the rational difference equation yn=A+(ynm/ynk)p,” Proceedings of the American Mathematical Society, vol. 136, no. 1, pp. 103–110, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. M. Abu-Saris and R. DeVault, “Global stability of yn+1=A+yn/ynk,” Applied Mathematics Letters, vol. 16, no. 2, pp. 173–178, 2003. View at Google Scholar · View at MathSciNet
  9. R. DeVault, G. Ladas, and S. W. Schultz, “On the recursive sequence xn+1=A/xn+1/xn1,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3257–3261, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. DeVault, W. Kosmala, G. Ladas, and S. W. Schultz, “Global behavior of yn+1=(p+ynk)/(qyn+ynk),” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4743–4751, 2001. View at Google Scholar · View at MathSciNet
  11. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  12. M. Saleh and M. Aloqeili, “On the rational difference equation yn+1=A+yn/ynk,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 189–193, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stević, “On the recursive sequence xn+1=A+xnp/xn1p,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 34517, 9 pages, 2007. View at Publisher · View at Google Scholar
  15. S. Stević, “On the recursive sequence xn+1=A+xnp/xn1r,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 40963, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Sun, “On the asymptotic behavior of a difference equation with maximum,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 243291, 6 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Sun and H. Xi, “Global behavior of the nonlinear difference equation xn+1=f(xns,xnt),” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 760–765, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Yang, Y. Yang, and J. Luo, “On the difference equation xn=(p+xns)/(qxnt+xns),” Applied Mathematics and Computation, vol. 189, no. 1, pp. 918–926, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Yang and X. Yang, “On the difference equation xn=(pxns+xnt)/(qxns+xnt),” Applied Mathematics and Computation, vol. 203, no. 2, pp. 903–907, 2008. View at Publisher · View at Google Scholar · View at MathSciNet